Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Chern classes of Schubert cells and varieties


Authors: Paolo Aluffi and Leonardo Constantin Mihalcea
Journal: J. Algebraic Geom. 18 (2009), 63-100
DOI: https://doi.org/10.1090/S1056-3911-08-00482-7
Published electronically: March 17, 2008
MathSciNet review: 2448279
Full-text PDF

Abstract | References | Additional Information

Abstract: We give explicit formulas for the Chern-Schwartz-MacPherson classes of all Schubert varieties in the Grassmannian of $ d$-planes in a vector space, and conjecture that these classes are effective. We prove this is the case for $ d\le 2$.


References [Enhancements On Off] (What's this?)


Additional Information

Paolo Aluffi
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: aluffi@math.fsu.edu

Leonardo Constantin Mihalcea
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Address at time of publication: Department of Mathematics, Duke University, Durham, North Carolina 27708-0320
Email: lmihalce@math.duke.edu

DOI: https://doi.org/10.1090/S1056-3911-08-00482-7
Received by editor(s): October 7, 2006
Received by editor(s) in revised form: March 2, 2007
Published electronically: March 17, 2008

American Mathematical Society